# SDR SWAA2024041563784

- Difficulty date: March 15, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 59,266 hours, 35,668 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 328 Rbl 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STA 328 FLOOR BEAM AT RBL 20; WL 208.1<[01] BS 328 FLOOR BEAM TO BE REPAIRED ON CARD# TTG8Q00S6FCK.;[02] VERIFIED CORRECTIVE ACTION ITEM 1; CARD COMPLETE.
